MathSciNet Relay Station
MathSciNet bibliographic data
MR2177809 (2006g:49063) 49N60 (26B25)
Duzaar, Frank; Grotowski, Joseph F.; Kronz, Manfred Regularity of almost minimizers of quasi-convex variational integrals with subquadratic growth. Ann. Mat. Pura Appl. (4) 184 (2005), no. 4, 421–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement